# SDR ASAA2022122731249

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 550 hours, 147 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 632920682
- Part serial: 3021
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 550 hours, 147 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT LEFT BLEED LIGHT ILLUMINATED. RESET PER QRM. LIGHT CAME BACK ON AFTER A FEW MINIUTES. GROUNDED - YES. FOLLOWED MX MSG 36-00160. PERFORMED INITIAL EVALUATION B. THE FAULT ISOLATION PROCEDURE. C MAINTENANCE MESSAGES FOUND IN 36 PNEUMATICS. STEP (2) REPLACE HIGH PRESSURE SHUTOFF VALE (ENGINE 1). REMOVED AND REPLACED #1 ENG HPSOV REF B737-9 AMM 36-11-07. NO LEAKS NOTED AND ALL TESTS PASS AT THIS TIME.
